# SDR ASAA2023061943637

- Difficulty date: June 19, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 28,007 hours, 8,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE OVERHEAD BIN AT ROW 27 ABC INOP. GROUNDED - YES. ON DEFERRAL.
